# SDR HEEA083465

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 10,239 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bushing
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: PHI2062002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE LINK HAS WORN BUSHINGS. REPAIRED.
